# SDR UPS01235907

- Difficulty date: May 8, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- Aircraft time: 40,116 hours, 43,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE SKIN FOUND TO HAVE WEAR HOLE AT BS 1187 BETWEEN S24 LT & S26 LT SECT 48.  REPAIR CARRIED OUT IAW SRM 53-30-3, 51-30-1, 51-20-00, 51-10-2.
